RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 6, Pages 1338–1342 (Mi dan47635)  

MATHEMATICAL PHYSICS

On the calculation of ohmic losses at the edges of thin metallic strips

L. A. Vainshteinab, S. M. Zhuravab, A. I. Sukovab

a Institute for Physical Problems of the USSR Academy of Sciences, Moscow
b Moscow Institute of Control

Full text: PDF file (509 kB)
UDC: 538.569.2
Received: 10.01.1986

Citation: L. A. Vainshtein, S. M. Zhurav, A. I. Sukov, “On the calculation of ohmic losses at the edges of thin metallic strips”, Dokl. Akad. Nauk SSSR, 289:6 (1986), 1338–1342

Citation in format AMSBIB
\Bibitem{VaiZhuSuk86}
\by L.~A.~Vainshtein, S.~M.~Zhurav, A.~I.~Sukov
\paper On the calculation of ohmic losses at the edges of thin
metallic strips
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 6
\pages 1338--1342
\mathnet{http://mi.mathnet.ru/dan47635}


Linking options:
  • http://mi.mathnet.ru/eng/dan47635
  • http://mi.mathnet.ru/eng/dan/v289/i6/p1338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020